Been off accutane for a year but now a couple pimples are appearing what do i do?

I have been off accutane for around a year now. Along with the red marks left behind from my acne that have been slowly fading i now am getting pimples. It is only very mild compared to what i had before however i would like to know what i can do to get rid of these pimples preferarbly without going back on accutane. These new pimples also are leaving behind marks. I also have been using 10% Benzoyl perixide on my spots but it does nothing. Any suggetions to what i could try would be great :)

Doctor Answers 1

Recurrent acne

Thank you for your question. Acne treatments are based on the type of acne and skin type you have. Treatments include oral antibiotics, medicated creams and ointments, Accutane, or cosmetic procedures such as peels, laser treatments, or facials. In my experience, I found a combination therapy of oral antibiotics and topical medications to be effective in treating mild to moderate acne. I highly recommend you consult with a board certified dermatologist to have your skin evaluated and to discuss treatment options that best suit your needs. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.